# SDR SIMA20191113001

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 39,065 hours, 33,989 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL ON THE FLIGHT DECK-C/A-VERIFIED WITH FLIGHT CREW THAT ELECTRICAL SMELL TO BE PAU EXHAST COMING INTO THE AIRCRAFT. NO DEFECTS NOTED
